Modelling and identification of non-linear deterministic systems in the delta-domain

Anderson, S.R. and Kadirkamanathan, V. (2007) Modelling and identification of non-linear deterministic systems in the delta-domain. Automatica, 43 (11). pp. 1859-1868. ISSN 0005-1098

Abstract

Metadata

Authors/Creators:
  • Anderson, S.R.
  • Kadirkamanathan, V.
Copyright, Publisher and Additional Information: © 2007 Elsevier B.V. This is an author produced version of a paper published in Automatica. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Psychology (Sheffield)
The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 10 Jan 2008 14:02
Last Modified: 08 Feb 2013 16:55
Published Version: http://dx.doi.org/10.1016/j.automatica.2007.03.020
Status: Published
Publisher: Pergamon-Elsevier Science Ltd
Refereed: Yes
Identification Number: 10.1016/j.automatica.2007.03.020

Download

Filename: andersons2.pdf

Share / Export

Statistics